# SDR CA130826009

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,124 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546347
- Condition: Failed
- Location: Rt Mlg
- Part time: 57,483 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE NR 2 HYDRAULIC SYSTEM QUANTITY DROPPED TO 2 QUARTS AND THEY RECEIVED A RUDDER ISO CAUTION LIGHT.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT WITHOUT INCIDENT.  MAINTENANCE INVESTIGATION FOUND THE RT MLG DOOR SEQUENCE VALVE FAILED WHICH CAUSED THE FLUID LOSS.  THE DOOR SEQUENCE VALVE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  DOOR SEQUENCE SOLENOID VALVE, PN 54C54634-7, SN 0129B. ACFT TSN 57483, CSN 71843.
